Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 114, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Examples of ungradable algebras
Th. Belzner, W. D. Burgess, K. R. Fuller and R. Schulz.
Proc. Amer. Math. Soc. 114 (1992), 1-4
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1062382
$h_{0}$-torsion bounds in the cohomology of the Steenrod algebra
Kenneth G. Monks.
Proc. Amer. Math. Soc. 114 (1992), 5-9
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1070527
Chain conditions on essential submodules
Barbara L. Osofsky.
Proc. Amer. Math. Soc. 114 (1992), 11-19
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1059630
Certain averages on the $a$-adic numbers
Nakhlé H. Asmar and Radhakrishnan Nair.
Proc. Amer. Math. Soc. 114 (1992), 21-28
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1087460
An upper bound for the sum $∑^{a+H}_{n=a+1}f(n)$ for a certain class of functions $f$
Edward Dobrowolski and Kenneth S. Williams.
Proc. Amer. Math. Soc. 114 (1992), 29-35
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1068118
On $p$-radical blocks of finite groups
Akihiko Hida.
Proc. Amer. Math. Soc. 114 (1992), 37-38
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1069688
A Daniell-Stone approach to the general Denjoy integral
Cornel Leinenkugel.
Proc. Amer. Math. Soc. 114 (1992), 39-52
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1031669
The self-joinings of rank two mixing transformations
Daniel Ullman.
Proc. Amer. Math. Soc. 114 (1992), 53-60
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1076581
A Stone-Weierstrass theorem without closure under suprema
R. Preston McAfee and Philip J. Reny.
Proc. Amer. Math. Soc. 114 (1992), 61-67
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1091186
Periodic potentials with minimal energy bands
Mark S. Ashbaugh and Roman Svirsky.
Proc. Amer. Math. Soc. 114 (1992), 69-77
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1089400
On the stable rank of $H^{∞}$
Peter J. Holden.
Proc. Amer. Math. Soc. 114 (1992), 79-88
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1086329
The nonlocal nature of the summability of Fourier series by certain absolute Riesz methods
David Borwein.
Proc. Amer. Math. Soc. 114 (1992), 89-94
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1062383
A note on the $L^{p}$ analogue of the “zero-two” law
Daniel Berend.
Proc. Amer. Math. Soc. 114 (1992), 95-97
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1057949
A Riemann type definition of a variational integral
Washek F. Pfeffer.
Proc. Amer. Math. Soc. 114 (1992), 99-106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1072090
Some general local variational principles
Paul Binding and Qiang Ye.
Proc. Amer. Math. Soc. 114 (1992), 107-114
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1072084
Second order ergodic theorems for ergodic transformations of infinite measure spaces
Jon Aaronson, Manfred Denker and Albert M. Fisher.
Proc. Amer. Math. Soc. 114 (1992), 115-127
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1099339
Spectral asymptotics for Toeplitz matrices generated by the Poisson-Charlier polynomials
Georgi E. Karadzhov.
Proc. Amer. Math. Soc. 114 (1992), 129-134
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1091185
On the ideal structure of the Nevanlinna class
Reiner Martin.
Proc. Amer. Math. Soc. 114 (1992), 135-143
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1069291
Generalized hypergeometric functions at unit argument
Wolfgang Bühring.
Proc. Amer. Math. Soc. 114 (1992), 145-153
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1068116
Composition operators on potential spaces
David R. Adams and Michael Frazier.
Proc. Amer. Math. Soc. 114 (1992), 155-165
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1076570
Finite invariant measures on flows
Robert S. Y. Wong.
Proc. Amer. Math. Soc. 114 (1992), 167-170
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1059639
Extremal compressions of closed operators
K.-H. Förster and K. Jahn.
Proc. Amer. Math. Soc. 114 (1992), 171-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1068121
Some remarks on the stability of a property related to the mean value theorem for harmonic functions
Burton Randol.
Proc. Amer. Math. Soc. 114 (1992), 175-179
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1079707
A note on the connectedness problem for nest algebras
David R. Pitts.
Proc. Amer. Math. Soc. 114 (1992), 181-183
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1062833
What parts of a measure’s support attract zeros of the corresponding orthogonal polynomials?
E. B. Saff and Vilmos Totik.
Proc. Amer. Math. Soc. 114 (1992), 185-190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1077789
Group completions and orbifolds of variable negative curvature
Christopher W. Stark.
Proc. Amer. Math. Soc. 114 (1992), 191-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1079709
An example relevant to curvature pinching theorems for Riemannian foliations
James J. Hebda.
Proc. Amer. Math. Soc. 114 (1992), 195-199
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1086327
Quadric representation of a submanifold
Ivko Dimitrić.
Proc. Amer. Math. Soc. 114 (1992), 201-210
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1086324
Lindelöf spaces concentrated on Bernstein subsets of the real line
L. Brian Lawrence.
Proc. Amer. Math. Soc. 114 (1992), 211-215
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1062832
The $C^{1}$ closing lemma for endomorphisms with finitely many singularities
Lan Wen.
Proc. Amer. Math. Soc. 114 (1992), 217-223
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1087474
Bifurcation of limit cycles: geometric theory
L. M. Perko.
Proc. Amer. Math. Soc. 114 (1992), 225-236
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1086341
A generalization of the handle addition theorem
Ying Qing Wu.
Proc. Amer. Math. Soc. 114 (1992), 237-242
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1070535
Morava $K$-theory and the free loop space
John McCleary and Dennis A. McLaughlin.
Proc. Amer. Math. Soc. 114 (1992), 243-250
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1079897
Homotopy and topological actions on spaces with few homotopy groups
Michael S. Postol.
Proc. Amer. Math. Soc. 114 (1992), 251-260
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1065954
Generic heat diffusion is scalar controllable
Lawrence Markus.
Proc. Amer. Math. Soc. 114 (1992), 261-262
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1056681
Centralizers of expanding maps on the circle
Carlos Arteaga.
Proc. Amer. Math. Soc. 114 (1992), 263-267
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1070509
Regular PI metric flows are equicontinuous
Eli Glasner.
Proc. Amer. Math. Soc. 114 (1992), 269-277
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1070517
An AR-map whose range is more infinite-dimensional than its domain
J. J. Dijkstra, J. van Mill and J. Mogilski.
Proc. Amer. Math. Soc. 114 (1992), 279-285
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1075946
$𝜀$-selections
Sam B. Nadler.
Proc. Amer. Math. Soc. 114 (1992), 287-293
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1074756